# SDR R61A2024112900560

- Difficulty date: November 10, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 41,503 hours, 31,645 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT - FR19/20, STR26R/27R. PERFORMED PERMANENT REPAIR ON FR19-20 STGR 26R-27R BY CUTTING DAMAGED AREA AND FABRICATING AND INSTALLING EXTERNAL SKIN DOUBLER REFER ETD2024-170-030805 REV A.
